Page 1 of 1
Another rebif injection site question
Posted: Tue May 01, 2012 8:57 am
Hey everyone! Ok so once again I have a headach question. Sorry. Ok, Since I have been taking rebif for almost a yr now, I have been getting super aweful headachs. But I have been noticing that when I inject myself, if it is a painful injection I have the headachs waking up in the middle of the night or the following day and sometimes the next two days.
I have never used the auto inject method. I just do it myself to control how fast its going in etc. I just notice that there are certain places where it will burn so bad, and sometimes other places where I can not feel it at all. The weird thing is that when the shot doesn't hurt, I dont have a headache after. I'm also getting scared that if I dont really start switching up the injection sites I will do major damage.
Because of the fact that I have had not one single relapse since I have been taking Rebif, I wont stop taking it. I'm going with this and not about to give up. If anyone could give me any help on this it would greatly appreciated! Thank you! God Bless!!!
Re: Another rebif injection site question
Posted: Fri Jun 08, 2012 6:55 am
Hey - Been on Rebif myself for a long time now. I know I had the same question as you.
There are some good posts in here:
I find it easiest to inject into my stomach, I've done 4 in a row all in my stomach, just moving a few inches each time, with no ill affects. I think as long as youre not seeing any injection site irritation you can do the same.
Hope this helps!